# SDR FDEA201008293178

- Difficulty date: August 29, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB60292
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING SLAT NR 4 TOP EDGE FOUND TRIMMED OFF. RIGHT HAND WING SLAT NR 4 TOP EDGE TRIMMED OFF EVALUATED AND FOUND ACCEPTABLE IAW SRM 57-00-01 FIGURE 1A VOLUME I REVISION 96.
